MathSciNet Relay Station
MathSciNet bibliographic data
MR131216 (24 #A1069) 50.35
Higman, D. G.; McLaughlin, J. E. Geometric $ABA$-groups. Illinois J. Math. 5 1961 382–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement